# SDR REXA2020020580162

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH69032170
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H FLOOR SILL IS CORRODED F.S. 280.
""REMOVED AND REPLACED RH FLOOR SILL IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-21-16-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01   AND 51-42-06-001-001-A01. WVAC STAMP EMP# 771 MTC                     
"
